# SDR AALA202405018906

- Difficulty date: February 27, 2024
- Submitted: May 1, 2024
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 61,595 hours, 37,655 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300300
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT WING TRAILING EDGE TOP SKIN PANEL UPPER SURFACE BETWEEN RIB 20 AND RIB 21. REPAIRED SKIN PANEL PER EA 352121.
